# SDR DALA2016100607096

- Difficulty date: October 3, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 69,748 hours, 51,952 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO TRAILING EDGE FLAP SECTION RT SIDE AT FLAP STA. 263.  REMOVED SKIN ON FLAP SECTION (LWR SKIN) REMOVED DAMAGED RIB. FABRICATED NEW SKIN PANEL FOR 7075-T6 .063". ROUTED TO COMPOSITE SHOP FOR BONDING. WEIGHED REPLACEMENT SKIN 7.5LBS WEIGHED ORIGINAL SKIN PANEL 6.5 LBS.  INSTALLED RIB AND SKIN IAW PRI 551315-14. INSTALLED 2 OUTBOARD SECTIONS OF T/E FLAP IAW MD 88 AMM 27-51-01. OK FOR SERVICE. INSTALLED LINKS BETWEEN 2 TRAILING EDGE FLAP WEDGE AND SAFTIED.  (LP2708829)
